Title: A note on explicit approximations to Colebrook’s friction factor in rough pipes under highly turbulent cases
Authors: BRKIC DEJAN
Citation: INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER vol. 93 p. 513-515
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Publication Year: 2016
JRC N°: JRC97165
ISSN: 0017-9310
URI: www.sciencedirect.com/science/article/pii/S0017931015301885
http://publications.jrc.ec.europa.eu/repository/handle/JRC97165
DOI: 10.1016/j.ijheatmasstransfer.2015.08.109
Type: Articles in periodicals and books
Abstract: New explicit approximations to the implicitly given Colebrook equation for flow friction factor are given. They are with improved accuracy compared with the one recently published [Shaikh et al.: Int. J. Heat Mass Tran. 88 (2015) 538–543]. The new approximations are highly accurate only in rough pipes under fully developed turbulent cases of flow.
JRC Directorate:Energy, Transport and Climate

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.